Secure payment with ...

We supply Superol!

Sore throat or toothache? Superol works! Superol disenfects and soothes your throat. It can also be applied to cuts and wounds. Furthermore Superol can be used against moulds and fungi on plants or to desinfect animal cages.

Bio-Kult maakt het verschil

 Bio-Kult is ontwikkeld door neuroloog en voedingsdeskundige Dr. Natasha - Campbell McBride voor kinderen en volwassenen met een gevoelige spijsvertering en is uitgegroeid tot het meest aanbev…

Read more →

Bikosan replaces Amozan

Oral-B's Bocasan has been off the market for quite a while. We bring you Bikosan: the same formula and the same effect. Bikosan has a disinfecting and cleansing effect. It kills many different kind…

Read more →

Newsletter

Stay up to date with the latest news and products through the newsletter of Bik and Bik Online.

Excedrin migraine tablets

Productcode : 92

Excedrin is used for the acute treatment of headaches and migraine attacks (symptoms such as headache, nausea and sensitivity to light and sound).

Composition:

  • 250 mg acetylsalicylic acid,
  • 50 mg paracetamol and
  • 65 mg caffeine per tablet

Use:

Adults (18 +):

For the treatment of headache:

Take 1 tablet with a full glass of water if the headache comes. If necessary, you can take 1 tablet 4 to 6 hours later. In case of severe pain 2 tablets with a full glass of water when the headache comes. If necessary, you can still take 1-2 tablets 4 to 6 hours later.

No longer than four days for headaches to consult. Use Excedrin without your doctor

For the treatment of migraine:
Take 2 tablets with a full glass of water as migraine or migraine aura symptoms occur. If necessary, you can take 2 tablets 4 to 6 hours between doses.
If your migraine does not improve within 2 hours after the first dose of 2 tablets Excedrin, you should consult a doctor.
No longer than 3 days to consult for migraine. Execedrin using without your doctor
Do not use more than 6 tablets in 24 hours for the treatment of headache or migraine. This corresponds to 1500 mg acetylsalicylic acid, paracetamol 1500 mg and 390 mg of caffeine.

Long-term use, except under medical supervision, can be harmful.
Keep out of reach and sight of children.
Do not store above 25 degrees Celsius.
Store in the original package.

Close ↑

Show more ↓

Read the leaflet
€ 5,19 Approximate shipping costs
Add to cart →

Experiences

  • Sigrid Becke aus Hannover - 2 October 2018

    " schnelle Lieferung von Excedrin, die in Deutschland nicht im Handel sind! "

  • thea - 1 November 2017

    " Gorgelpoeder werkt heel erg goed. "

  • Martin Reichert aus Knittlingen - 2 July 2016

    " Schnell und unkompliziert. Kann man nur empfehlen "

Additionally, for optimal results ...

More from Paracetamol and aspirin with any Coffiëne

Recently viewed

    Bik & Bik

    Bik & Bik Online is the result of a unique collaboration of P.J. Bik of Bik Drugstore in Leiden and GJ Bik of Drugstore de Tulp in Haarlem.

    Contact

    Bik & Bik
    Doezastraat 4
    2311 HB Leiden
    Netherlands

    Tel: +31-71-3000012